Contributors

20 October - GP appointment

This morning we had an appointment with our GP about the problem with my hands shaking. She said that it is hard to be sure given the treatments I am having but the tremor and the feeling dizzy could both be caused by the clomipramine. She has doubled the dose of procyclidine which was supposed to stop the shaking. But it may come to the point where I have to choose between steady hands or clomipramine.

As I'm not allowed to drive anyway and don't have to hold down a job the dizziness and tremors are mostly just an inconvenience compared to the extra time that we believe the clomipramine will buy me. It would certainly be nice to have a clear head, be steady on my feet and not have shaking hands, but the main impact of these symptoms is to make it impossible for me to undertake any electronic constructional work for my ham radio hobby. I haven't tried, but I guess I'd find sending morse code difficult too.

I've noticed that I hit the wrong keys a lot more often when using the computer keyboard. The clomipramine is also the reason I have to avoid alcohol - because I feel a bit drunk even when I am sober!